RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zamaraeva, Elena Mikhailovna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:26
Abstract pages:150
Full texts:22
References:21
E-mail:

http://www.mathnet.ru/eng/person124784
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. E. M. Zamaraeva, “On teaching sets for $2$-threshold functions of two variables”, Diskretn. Anal. Issled. Oper., 24:1 (2017),  31–55  mathnet  mathscinet  elib; J. Appl. Industr. Math., 11:1 (2017), 130–144  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020